AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Geometric and Probabilistic Structures in Dynamics
Edited by: Keith Burns, Northwestern University, Evanston, IL, Dmitry Dolgopyat, University of Maryland, College Park, MD, and Yakov Pesin, Pennsylvania State University, University Park, PA

Contemporary Mathematics
2008; 340 pp; softcover
Volume: 469
ISBN-10: 0-8218-4286-2
ISBN-13: 978-0-8218-4286-7
List Price: US$105
Member Price: US$84
Order Code: CONM/469
[Add Item]

Request Permissions

This book presents a collection of articles that cover areas of mathematics related to dynamical systems. The authors are well-known experts who use geometric and probabilistic methods to study interesting problems in the theory of dynamical systems and its applications. Some of the articles are surveys while others are original contributions. The topics covered include: Riemannian geometry, models in mathematical physics and mathematical biology, symbolic dynamics, random and stochastic dynamics.

This book can be used by graduate students and researchers in dynamical systems and its applications.


Graduate students and research mathematicians interested in dynamical systems and geometry.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia